After effects of immunisations?

Post new topic Reply to topic
Emma89
Junior Member
Junior Member
Joined: 27 Apr 2008
Posts: 18
Reply with quote Back to top
Posted: Tue Apr 29, 2008 7:14 pm 
Post subject: After effects of immunisations?
My son has had his first lot of immunisations today( which was horrible ) and now is very snuffly, hot, has a cough and is very sleepy.
Is this normal?
cj2501
Active Member
Active Member
Joined: 03 Jul 2008
Posts: 52
Reply with quote Back to top
Posted: Tue Aug 12, 2008 1:57 pm 
Post subject:
Hello

Yes it is, my little boy had his 4 weeks ago, he was given paracetamol and ibrofen from the doctor. He became fever like and very grouchy, off his food but after a few days came round to his normal self.

Cheryl
Huntermac
AskBaby Star
AskBaby Star
Joined: 26 Mar 2008
Posts: 1564
Reply with quote Back to top
Posted: Wed Aug 13, 2008 1:19 am 
Post subject:
awww shots are awful Sad The effects shouldnt last more than a day or 2 so if you are concerned after that make sure you see your doc. Saying that, if the fever etc is high now, 37.5+, give the doctors nurse a call to let them know, always best to be safe. She will let you know what to do and if you should take babe down now or not. Hope you both doing ok, not a nice time a. Sad
_________________
PetraLou
Guru Member
Guru Member
Joined: 10 Mar 2008
Posts: 650
Reply with quote Back to top
Posted: Wed Aug 13, 2008 6:13 pm 
Post subject:
Yes its normal, unless they have a fever. Give baby some calpol and he'll be fine xx
_________________
Display posts from previous:   
Post new topic   Reply to topic    AskBaby Talk -> Children's Health All times are GMT
Page 1 of 1

 
Jump to:  

Community

Popular